MathSciNet Relay Station
MathSciNet bibliographic data
MR284333 (44 #1562) 02.70
Lachlan, A. H. On some games which are relevant to the theory of recursively enumerable sets. Ann. of Math. (2) 91 1970 291–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement